Lorentz Center - Multi-frequency EPR in the biosciences from 25 May 2010 through 28 May 2010
  Current Workshop  |   Overview   Back  |   Home   |   Search   |     

    Multi-frequency EPR in the biosciences
    from 25 May 2010 through 28 May 2010

 
Preliminary program

Preliminary program

 

Multi-Frequency Electron Paramagnetic Resonance: A Perspective for the Biosciences

 

 

 

Tuesday 25 May 2010

 

10:00 – 11.00      Office assignment and coffee & tea

11:00 – 11:15      Mieke Schutte: Introduction to the Lorentz Center

11:15 – 11:30      Edgar Groenen: Introduction to the Workshop

11:30 – 12:00      K. Moebius: Probing functional cofactor states in primary photosynthesis by high-field EPR methods (20+10)

12:00 − 12:30      I. Kaminker: Simultaneous acquisition of pulse EPR orientation selective spectra (20+10)

12:30 – 14:00      Lunch

14:00 – 14:40      G. Smith: High performance, high power, high bandwidth, pulsed EPR at 94 GHz (25+15)

14:40 – 15:10      B. de Bruin: EPR spectroscopy and DFT computations: complementary tools to study paramagnetic organometallic compounds (20+ 10)

15:10 – 15:40      Coffee & tea

15:40 – 16:20      P. Hoefer: EPR above 10 GHz: technical challenges and solutions (25+15)

16:30 – 17:30      Poster flash presentations

17:30                   Wine and Cheese party

 

 

 

Wednesday 26 May 2010

 

 

09:00 – 09:40      G. Jeschke: A systematic approach for the characterization of large-scale structural changes of proteins by EPR-derived restraints (25+15)

09.40 – 10:10      H.-J. Steinhoff: Multi-frequency EPR spectroscopy of spin-labeled proteins (20 +10)

10:10 – 10:40      Coffee & tea

10:40 − 11:10      V. Subramaniam: Structural biology of intrinsically disordered proteins: challenges and opportunities for EPR (20+ 10)

11:10 – 12:30      Posters / Informal discussions (1 hr 20 min)    

12:30 – 14:00      Lunch

14:00 – 14:40      D. Goldfarb: Nanometer scale distance measurements in proteins using Gd3+ spin labeling (25+15)

14:40 – 15:10      M. van Gastel: The effect of spin polarization on zero-field-splitting parameters in paramagnetic π-electron molecules (20+10)

15:10 – 15:40      Coffee & tea

15:40 – 17:20      Discussion: Perspectives of spin-label multi-frequency EPR in bioscience

                            (1 hr 40 min)

                           

 

 

 

Thursday 27 May 2010

 

 

09:00 – 09:40      O. Schiemann: PELDOR on DNA: orientations, dynamics, bending, non-covalent labeling and protein binding (25+15)

09.40 – 10:10      W.R. Hagen: Transition-metal multi-frequency EPR: the biochemist’s perspective (20+10)

10:10 – 10:40      Coffee & tea

10:40 − 11:20      S. van Doorslaer: New challenges in the analysis of ferric heme proteins using advanced EPR methods (25+15)

11:20 – 12:30      Posters/ Informal discussions (1 hr 10 min)     

12:30 – 14:00      Lunch

14:00 – 14:40      W. Lubitz: A tyrosyl-dimanganese coupled spin system in ribonucleotide reductase of C. ammoniagenes studied by multi-frequency EPR spectroscopy and X-ray crystallography (25+15)

14:40 – 15:10      A. Marchanka: Triplet states in bacterial reaction centers of Rb. sphaeroides and related systems (20+ 10)

15:10 – 15:40      Coffee & tea

15:40 − 17:20      Discussion: Perspectives of multi-frequency EPR: transition metals and two-spin systems for structure determination

                             (1 hr 40 min)

17.30 − 19.00      Museum Boerhaave

19.00                   Workshop dinner

 

 

 

Friday 28 May 2010

 

 

09:00 – 09:40      J. Freed: Molecular dynamics in proteins and membranes by multi-frequency ESR (25+15)

09.40 – 10:10      E. Reijerse: Multi-frequency pulsed EPR characterization of the active site of [FeFe] hydrogenases and related model systems (20+10)

10:10 – 10:40      Coffee & tea

10:40 − 11:10      K.K. Andersson: Spectroscopic and HF-EPR studies of the tyrosyl radical and the binuclear iron site of the R2F/R2 subunits of ribonucleotide reductase (20+10)

11:10 – 12:30      Discussion: Perspectives of multi-frequency EPR: instrumental developments and spin dynamics

                            (1 hr 20 min)         

12:30 – 14:00      Lunch

14:00 – 14:30      Wrap-up: Future plans and collaborations (0.5 hr)

14:30 – 15:00      S. Sottini: A multi-frequency EPR study of a novel intermediate in the enzymatic reduction of O2 by a small laccase (20+ 10)

15.00                   Departure and coffee & tea

 

 

 

 



   [Back]